# SDR VNAA9810009

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Part number: DOLN511F07SND01
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

THE RIGHT HAND PROPELLER OVERSPEED TEST FAILED TO OPERATE WHEN SELECTED, DURING THE TAXI PRIOR TO TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND CLEANED THE RIGHT HAND PROPELLER OVERSPEED GOVERNOR CANNON PLUG, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-01-03.  OPERATIONAL CHECKS WERE COMPLETED.
